# SDR SWAA2022071113426

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 60,481 hours, 35,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 AND BS 360 BL 0 WL 208.1 FWD GALLEY AND LAV 2022-268013 / [01] REPLACED INSTALLED NEW WEB INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 344 AND BS 360 BL 0 WL 208.1 FWD GALLEY AND LAV. GRANTED IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 32 REV - SEE INDIVIDUAL SIGNS- OFF BELOW;[02] CORRECTED STEP 1: REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 AND BS 360 BL 0 WL 208.1 FWD GALLEY AND LAV. IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 141A5400 SHEET 32 REV - SEE INDIVIDUAL SIGNS- OFF BELOW;[03] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 AND BS 360 BL 0 WL 208.1 FWD GALLEY AND LAV. IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 141A5400 SHEET 32 REV - SEE INDIVIDUAL SIGNS- OFF  BELOW RII
